Singularities of the moduli spaces of certain abelian surfaces
Compositio Mathematica, Tome 79 (1991) no. 2, pp. 231-253
Cet article a éte moissonné depuis la source Numdam
@article{CM_1991__79_2_231_0,
author = {Hulek, Klaus and Kahn, Constantin and Weintraub, Steven H.},
title = {Singularities of the moduli spaces of certain abelian surfaces},
journal = {Compositio Mathematica},
pages = {231--253},
year = {1991},
publisher = {Kluwer Academic Publishers},
volume = {79},
number = {2},
mrnumber = {1117341},
zbl = {0741.14022},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1991__79_2_231_0/}
}
TY - JOUR AU - Hulek, Klaus AU - Kahn, Constantin AU - Weintraub, Steven H. TI - Singularities of the moduli spaces of certain abelian surfaces JO - Compositio Mathematica PY - 1991 SP - 231 EP - 253 VL - 79 IS - 2 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1991__79_2_231_0/ LA - en ID - CM_1991__79_2_231_0 ER -
%0 Journal Article %A Hulek, Klaus %A Kahn, Constantin %A Weintraub, Steven H. %T Singularities of the moduli spaces of certain abelian surfaces %J Compositio Mathematica %D 1991 %P 231-253 %V 79 %N 2 %I Kluwer Academic Publishers %U http://geodesic.mathdoc.fr/item/CM_1991__79_2_231_0/ %G en %F CM_1991__79_2_231_0
Hulek, Klaus; Kahn, Constantin; Weintraub, Steven H. Singularities of the moduli spaces of certain abelian surfaces. Compositio Mathematica, Tome 79 (1991) no. 2, pp. 231-253. http://geodesic.mathdoc.fr/item/CM_1991__79_2_231_0/
